Foliations of Codimension 2 with all Leaves Compact on Closed 3-, 4-, and 5-Manifolds.
Mathematische Zeitschrift, Tome 157 (1977), pp. 201-224
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__157_172607,
author = {Elmar Vogt},
title = {Foliations of {Codimension} 2 with all {Leaves} {Compact} on {Closed} 3-, 4-, and {5-Manifolds.}},
journal = {Mathematische Zeitschrift},
pages = {201--224},
year = {1977},
volume = {157},
zbl = {0369.57008},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__157_172607/}
}
Elmar Vogt. Foliations of Codimension 2 with all Leaves Compact on Closed 3-, 4-, and 5-Manifolds.. Mathematische Zeitschrift, Tome 157 (1977), pp. 201-224. http://geodesic.mathdoc.fr/item/MZ_1977__157_172607/